Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Maniezzo V.; Boschetti M.A.; Gutjahr W.J., Stochastic premarshalling of block stacking warehouses, «OMEGA», 2021, 102, pp. 1 - 14 [Scientific article] Open Access
-
Cicognani Massimo, Del Santo Daniele, Parmeggiani Alberto, Reissig Michael, Anomalies in Partial Differential Equations, Cham, Springer International Publishing, 2021, pp. 467 (SPRINGER INDAM SERIES). [Editorship]
-
Guidi C.; Maalaoui A.; Martino V., Existence Results for the Conformal Dirac-Einstein System, «ADVANCED NONLINEAR STUDIES», 2021, 21, pp. 107 - 117 [Scientific article] Open Access
-
Bertsch M.; Franchi B.; Meacci L.; Primicerio M.; Tesi M.C., The amyloid cascade hypothesis and Alzheimer's disease: A mathematical model, «EUROPEAN JOURNAL OF APPLIED MATHEMATICS», 2021, 32, pp. 749 - 768 [Scientific article] Open Access
-
Bertsch, Michiel; Franchi, Bruno; Meschini, Valentina; Tesi, Maria Carla; Tosin, Andrea, A sensitivity analysis of a mathematical model for the synergistic interplay of amyloid beta and tau on the dynamics of Alzheimer’s disease, «BRAIN MULTIPHYSICS», 2021, 2, pp. 1 - 13 [Scientific article] Open Access
-
BECCARI, CAROLINA VITTORIA; CASCIOLA, GIULIO, Matrix representations for multi-degree B-splines, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2021, 381, pp. 1 - 18 [Scientific article] Open Access
-
Bruns W.; Garcia-Sanchez P.A.; Moci L., The monoid of monotone functions on a poset and quasi-arithmetic multiplicities for uniform matroids, «JOURNAL OF ALGEBRA», 2021, 569, pp. 377 - 400 [Scientific article] Open Access
-
Moci Luca; GIan Marco Pezzoli, Representations of automorphism groups on the homology of matroids, «EUROPEAN JOURNAL OF COMBINATORICS», 2021, 94, pp. 1 - 17 [Scientific article] Open Access
-
Cupini G.; Lanconelli E., Stability of the mean value formula for harmonic functions in Lebesgue spaces, «ANNALI DI MATEMATICA PURA ED APPLICATA», 2021, 200, pp. 1149 - 1174 [Scientific article] Open Access
-
Gulbrandsen, Martin G.; Halle, Lars H.; Hulek, Klaus; Zhang, Ziyu, The geometry of degenerations of Hilbert schemes of points, «JOURNAL OF ALGEBRAIC GEOMETRY», 2021, 30, pp. 1 - 56 [Scientific article] Open Access
-
Rossella Agliardi, Green securitisation, «JOURNAL OF SUSTAINABLE FINANCE & INVESTMENT», 2021, 12, pp. 1 - 16 [Scientific article]
-
Alberici, Diego; Contucci, Pierluigi; Mingione, Emanuele, Deep Boltzmann Machines: Rigorous Results at Arbitrary Depth, «ANNALES HENRI POINCARE'», 2021, 22, pp. 2619 - 2642 [Scientific article] Open Access
-
Marchese Luca, On good approximations and the bowen-series expansion, «BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY», 2021, 104, pp. 45 - 58 [Scientific article] Open Access
-
Aschieri, Paolo; Fioresi, Rita; Latini, Emanuele, Quantum Principal Bundles on Projective Bases, «COMMUNICATIONS IN MATHEMATICAL PHYSICS», 2021, 382, pp. 1691 - 1724 [Scientific article] Open Access
-
Romani, Lucia, Creating a bridge between cardinal Br-spline fundamental functions for interpolation and subdivision, «APPLIED MATHEMATICS AND COMPUTATION», 2021, 401, pp. 1 - 18 [Scientific article] Open Access
-
Biagi, S.; Bonfiglioli, A.; Bramanti, M., Global estimates in Sobolev spaces for homogeneous Hörmander sums of squares, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2021, 498, pp. 1 - 19 [Scientific article] Open Access
-
Zaoli S.; Mazzarisi P.; Lillo F., Betweenness centrality for temporal multiplexes, «SCIENTIFIC REPORTS», 2021, 11, pp. 1 - 9 [Scientific article] Open Access
-
Campajola, Carlo; Lillo, Fabrizio; Mazzarisi, Piero; Tantari, Daniele, On the equivalence between the kinetic Ising model and discrete autoregressive processes, «JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT», 2021, 2021, pp. 1 - 13 [Scientific article] Open Access
-
Menozzi, S.; Pesce, A.; Zhang, X., Density and gradient estimates for non degenerate Brownian SDEs with unbounded measurable drift, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2021, 272, pp. 330 - 369 [Scientific article] Open Access
-
Bortolotti V.; Landi G.; Zama F., 2DNMR data inversion using locally adapted multi-penalty regularization, «COMPUTATIONAL GEOSCIENCES», 2021, 25, pp. 1215 - 1228 [Scientific article] Open Access